Couldn't find what you looking for?

TRY OUR SEARCH!

I got my DEPO shot on january and got my period on february like i normally do, but i haven't got my period now in march and i'm behind. I've been feeling sick,gaining weight,tired all the time,my stomach is really hard,i won't stop peeing,bad headaches and most of the time im hungry. Why is that? ? %-)

Loading...

It is quite possible that you are experiencing some heavy side effects of the hormones that Depo shot contains. These are the same hormones your body produces to control ovulation, menstrual cycle and all the PMS and pregnancy like symptoms, but when you have the shot your balance of female sex hormones gets disturbed. Its very common that birth control hormones cause either spotting or to make your period skip because they stop ovulation. So, its up to you to see if this is the right method of birth control for you - you can always talk to your gynecologist about other options.
Reply

Loading...